# SDR SWAA2020010240130

- Difficulty date: November 26, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 39,707 hours, 25,985 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 182A3001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER INSPAR RIB ASSEMBLY #4 STAB. STA. 120.30, STIFFENERS 2 CRACKED.          / REPAIRED STIFFENERS PER SRM & DWG.
